RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1999, Volume 227, Pages 180–191 (Mi tm556)  

This article is cited in 1 scientific paper (total in 1 paper)

An Interpolation Method for Deriving a priori Estimates for Strong Solutions to Second-Order Semilinear Parabolic Equations

G. G. Laptev


Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 227, 173–185

Bibliographic databases:
UDC: 517
Received in October 1998

Citation: G. G. Laptev, “An Interpolation Method for Deriving a priori Estimates for Strong Solutions to Second-Order Semilinear Parabolic Equations”, Investigations in the theory of differentiable functions of many variables and its applications. Part 18, Collection of papers, Tr. Mat. Inst. Steklova, 227, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 180–191; Proc. Steklov Inst. Math., 227 (1999), 173–185

Citation in format AMSBIB
\Bibitem{Lap99}
\by G.~G.~Laptev
\paper An Interpolation Method for Deriving a~priori Estimates for Strong Solutions to Second-Order Semilinear Parabolic Equations
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~18
\bookinfo Collection of papers
\serial Tr. Mat. Inst. Steklova
\yr 1999
\vol 227
\pages 180--191
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm556}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1784316}
\zmath{https://zbmath.org/?q=an:0987.35029}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 227
\pages 173--185


Linking options:
  • http://mi.mathnet.ru/eng/tm556
  • http://mi.mathnet.ru/eng/tm/v227/p180

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Kaplitskiǐ, “Interpolation of nonlinear operators in weighted $L_p$-spaces”, Siberian Math. J., 51:2 (2010), 255–266  mathnet  crossref  mathscinet  isi
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:183
    Full text:71
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020